# SDR DXTA2016081206278

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 11,723 hours, 9,427 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN COCKPIT/CABIN AFTER TAKEOFF.  SLIGHT BURNING OF EYES AND THROAT.  REPLACED COALESCER BAG, PN: 83237-12.
